# SDR USAA2010020390271

- Difficulty date: January 12, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM SEGMENT BETWEEN FR66 TO FR68, & BETWEEN -Y1167 TO Y1292.  REPLACED FLOORBEAM SEGMENT BETWEEN FR66 TO FR68, & BETWEEN -Y1167 TO Y1292 IAW A319 SRM 51-72-11 & 51-42-00.
